# SDR SWAA2013121923531

- Difficulty date: November 26, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 69,605 hours, 58,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568691
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ZEE STIFFENERS CRACKED AT BS 1016, STRINGER 13R.  REPAIRED ZEE STIFFENER IAW EA.
